Cipralex and I


Last Thursday, 16th of August my doctor put me on Cipralex. It is an antidepressant medicine. The first seven days I am taking 5mg every day when I wake up, after that the dosage doubles to 10mg every day. In Cipralex the main substance is escitalopram an SSRI.

I think some of the side effects takes place, but normally my stomach aches 24/7 so I am not so sure if it is because of the pills or my “normal” pain. But I amm tired all the time, suddenly I’m falling asleep during the day/evening (lasted the three/four first days), never sleep more than 1-2 hours at the time during the night. My beauty sleep is none existing for the time being even with my sleeping pills I do not sleep more than 1-3 hours all together.



On the other hand I feel kind a lightheaded, like I am at the seaish, dizzy side forever. my appetite has decreased and my mood is all over the place. Mostly I am sad and lonely because you are not here for me.



It started with the lies “it was not my fault”, about who he fucked or had not, that he just had an STDtest when we first met, who he knew and met and what he does during the day and night. I am not a jealous person, neither am I an angry one. But when it comes to lies, I do not accept them from the people I love. Of course I have forgiven him for his earlier mistakes and lies, but this time there is no turning back. After some talking he told me that when he masturbate he do not only fantasise about me, but his Xs and girls he has fucked. In my mind this equals cheating and I think its worse. Because this happened when I was laying in the bed next to him or just LAST night when he went into the bathroom. Now he makes me sick to my stomach! This is not right right?

I have to say that in this relationship I have been the one saying we are not intimate enough and asking for more ustime! So he tells me to give him time, let him come to me… What a lot of BULLSHIT! He never touches me… Does not make me feel special and never makes the first move. This breaks my heart and makes me feel even more worthless than before. When you put a person through something like this and it is me with my depression, low selfesteem and everything that has happened to me I do not have anymore to say to you except: you BROKE my heart! You were not there when I needed you and you let me down! I am worse now, but I will be better without you!

Let me tell you that if your “significant” other does not have your back through these kind a situations he/she will never… If you believe these lies about how they will change and so on, you only be chasing your “tail”. As dogs do when they do not know what to do.

Back to the Cipralex, personally, I have not felt any changes yet. My head is feeling kind a airy, my appetite has decreased and my emotions are all over the place. I spend the most of my days alone, waiting for someone to come home to me, talk to me, spend time with me and maybe even make me smile. But you never do, you tell me these empty promises and the next moment you are out the door. It’s like my depression would appear and tell me that no one cares, why bother… I also read on forums around the web that most people find themselves more depressed for some time while they start on medication, so guess this is normal. It has only been a week, so the side effects are what I am experiencing now, I will not give up, I will get better – I cannot relay on anyone but myself and its clearer to me than ever before now. Another side effect from this drug can be a decrease in the libido, but I cannot say anything about that because the one that is suppose to support me is jerking off in the bathroom while I’m laying in the bed thinking he is ill or something.

But on the other hand I have my friends who I love, appreciate and can certainly count on them for making me smile! Though this is not the easiest thing to remember for me right now I got a good friend M. She has the cutest, funniest and most adorable personality. We always laugh and smile together. 

When is enough enough? Am I the dog?

XxX

Advertisements